Loading ...
Sorry, an error occurred while loading the content.
 

Re: [GIWorld-Hepatitis] hi everyone

Expand Messages
  • Suzy Balone
    Jessie Thats too bad but at least there are all kinds of other txs on the horizon so don t dispare My WBC s are also very low panic level so I go next week to
    Message 1 of 7 , Dec 7, 2000
      Jessie

      Thats too bad but at least there are all kinds of other txs on the horizon
      so don't dispare
      My WBC's are also very low panic level
      so I go next week to get them retaken
      feel pretty crappy when they get this low as everything else gets lower
      too
      Good Luck

      Suzy

      From: jessiefromchino@...
      Reply-To: GIWorld-Hepatitis@egroups.com
      To: GIWorld-Hepatitis@egroups.com
      Subject: Re: [GIWorld-Hepatitis] hi everyone
      Date: Wed, 6 Dec 2000 23:49:52 -0800 (PST)

      Hi All,
      Went to my doctors he had to take me off the white pills, my white blood
      count is to low to keep taking the pills. he told me to finish the shots
      I have 9 left. Then he will take a test all I can do is cross my fingers
      and pray. You know I hate being on this stuff. But at the sme time I am
      sceard to get off.Does this make scence
      This has been a very looooooong year
      This sight has helped me so much THANKS
      Jessie

      I WILL TAKE TIME TO SAVOR MY SUCCESSES. I WILL SHARE MY VICTORIES WITH
      AN ATTITUDE OF GRATITIDE.


      _____________________________________________________________________________________
      Get more from the Web. FREE MSN Explorer download : http://explorer.msn.com
    • claudine intexas
      Hi Jessie, Are you sure it was your WHITE blood count? It is the interferon that causes that to drop, not the ribavirin pills. They normally effect the red
      Message 2 of 7 , Dec 7, 2000
        Hi Jessie,
        Are you sure it was your WHITE blood count? It
        is the interferon that causes that to drop, not the
        ribavirin pills. They normally effect the red cells.
        I don't know that it makes a whole lot of difference
        though since you only have 2 weeks to go. Hang in
        there, and GOOD LUCK!
        Claudine

        --- jessiefromchino@... wrote:
        > Hi All,
        > Went to my doctors he had to take me off the white
        > pills, my white blood
        > count is to low to keep taking the pills.


        __________________________________________________
        Do You Yahoo!?
        Yahoo! Shopping - Thousands of Stores. Millions of Products.
        http://shopping.yahoo.com/
      • claudine intexas
        Hi Suzy, You (and Jessie!) have come too far to have to stop now! That would be terrible! If your doctor wants you to stop the interferon ask about trying a
        Message 3 of 7 , Dec 7, 2000
          Hi Suzy,
          You (and Jessie!) have come too far to have to
          stop now! That would be terrible! If your doctor
          wants you to stop the interferon ask about trying a
          dose reduction first. Often that will do the trick,
          and a reduced dose is better than nothing!
          How much longer do you have to go now?
          Good luck,
          Claudine

          --- Suzy Balone <suzybalone@...> wrote:

          > My WBC's are also very low panic level


          __________________________________________________
          Do You Yahoo!?
          Yahoo! Shopping - Thousands of Stores. Millions of Products.
          http://shopping.yahoo.com/
        • RLWINNE@cs.com
          Jessie he told me to finish the shots I have 9 left. Then he will take a test all I can do is cross my fingers and pray. You know I hate being on this stuff.
          Message 4 of 7 , Dec 9, 2000
            Jessie

            he told me to finish the shots
            I have 9 left. Then he will take a test all I can do is cross my fingers
            and pray. You know I hate being on this stuff. But at the sme time I am
            sceard to get off.Does this make scence
            This has been a very looooooong year

            My husband feels the same way - he is just hoping to start to feel better
            once he finally gets off the combo but is afraid to be done with it also.
            Let us know what the tests show and how you feel after the next 9 shots are
            over with. Good Luck

            Winne
          • AVansi7465@aol.com
            Dear Jessie, Hang in there, honey. A beter day, and hopefully, a better treatment is coming. If nothing else, you have bought your self some time. Thoughts
            Message 5 of 7 , Dec 13, 2000
              Dear Jessie,
              Hang in there, honey. A beter day, and hopefully, a better treatment is
              coming. If nothing else, you have bought your self some time. Thoughts and
              prayers are with you. Eat lots of fruit and veggies and take your vitamins
              like a good girl.
              Have a Merry Christmas.
              Anne
            Your message has been successfully submitted and would be delivered to recipients shortly.